# SDR AWKA2020063001

- Difficulty date: June 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N794XJ
- Make and model: Cessna 750
- Aircraft serial: 7500294
- Aircraft time: 12,328 hours, 5,821 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00097276
- Condition: Failed
- Location: Cockpit
- Part time: 3,382 hours, 1,559 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, THE FLIGHT CREW REPORTED THE NR 3 DISPLAY UNIT CYCLED ON/OFF TWICE.  SHORTLY AFTER IT FAILED COMPLETELY AND THE CREW NOTICED A BURNING ELECTRICAL SMELL.  THE CREW DECIDED TO DIVERT INTO DFW.  DURING THE DESCENT, THE SMELL DISSIPATED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT.  TECHNICIANS REMOVED THE DISPLAY UNIT AND NOTED THERE WAS A CONSIDERABLE AMOUNT OF LINT AND DUST IN AND SURROUNDING THE COOLING APERTURES OF THE UNITS.  THE LINT AND DUST WAS CLEANED, THE NR 3 DISPLAY WAS REPLACED WITH A REPAIRED UNIT AND OPERATIONAL CHECKS COMPLETED WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
